# SDR SWAA2023110919127

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 67,598 hours, 39,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXIT LIGHT COVER FELL OFF / [01] REPLACED FWD SERVICE DOOR EMERGENCY EXIT SIGN ASSY OPS CHECK GOOD AMM 33-51-01
